# SDR CHQA200500147

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 12,630 hours, 9,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TWO AFT EMERGENCY FLOOR PROXIMITY STRIPS ARE INOPERATIVE.  REMOVED AND REPLACED NR 6 INVERTER IAW EMB 145 MM 33-50-11.
